# SDR DALA2019111206566

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 BULK CARGO - SHEAR TIE AT STA.1480 HAS CORROSION FORMING BETWEEN STRINGERS 39L AND 39R BLENDED SHEAR TIE AT STA 1480 BETWEEN S-39L-39R, 0.040 REMAINING OF 0.050, FOUND TO BE OUT OF LIMIT. REPLACED SHEAR TIE. (LP 1350072)
